Previous Product Next Product WAYWIN-DS Category: SYRUP Description Reviews (0) Description Paracetamol 250 mg + Phenylephrine Hcl 5mg + CPM 2mg Reviews There are no reviews yet. Be the first to review “WAYWIN-DS” Cancel replyYour email address will not be published. Required fields are marked *Your rating * Rate… Perfect Good Average Not that bad Very poor Your review *Name * Email * Save my name, email, and website in this browser for the next time I comment. Type in the text displayed above Related products Quick View Quick View SYRUPMONTWAY-L Read more Quick View Quick View SYRUPVITLONE-L Read more SYRUPCUFLONE-LS Read more
Reviews
There are no reviews yet.